# SDR SWAA2022042687039

- Difficulty date: March 23, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737
- Aircraft serial: 33860
- Aircraft time: 60,200 hours, 35,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE REAR SPAR LOCATED ON ORSS 261 AT LT WING 2022-158331 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE REAR SPAR LOCATED ON ORSS 261 AT LT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 115A2001 SHEET 29 REV -. SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED CORRUGATED PLATE TRAILING EDGE REAR SPAR LOCATED ON ORSS 261 AT LT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 115A2001 SHEET 29 REV -. SEE INDIVIDUAL SIGNOFFS BELOW
